×

A singular non-local problem at resonance. (English) Zbl 1260.34037

The author uses the coincidence degree theory to study the second-order non-local problem \[ \begin{aligned} x''(t)=f(t, x(t),x'(t))+e(t), \\ x'(0)=0,\;x(1)=\sum^{m-1}_{i=1}a_i x_i(\xi_i),\end{aligned} \] where where \(m \geq 3\), \(0 < \xi_1<\dotsb<\xi_{m-2} < 1\), and \(f\) satisfies the Carathéodory conditions and \(e\) is a locally Lebesgue-integrable function such that \((1-t)e\) is Lebesgue integrable. The author shows the existence of a solution whose derivative is singular at the right end-point of the interval. Under the non-local condition, the author gives a general way to ensure that the differential operator is a Fredholm operator of index zero.
Reviewer: Ruyun Ma (Lanzhou)

MSC:

34B16 Singular nonlinear boundary value problems for ordinary differential equations
47H11 Degree theory for nonlinear operators
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
47E05 General theory of ordinary differential operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ma, R.; O’Regan, D., Solvability of singular second order \(m\)-point boundary value problems, J. math. anal. appl., 301, 124-134, (2005) · Zbl 1062.34018
[2] Mawhin, J., ()
[3] Feng, W.; Webb, J.R.L., Solvability of three point boundary value problem at resonance, Nonlinear anal., 30, 3227-3238, (1997) · Zbl 0891.34019
[4] Gupta, C.P., A second order \(m\)-point boundary value problem at resonance, Nonlinear anal., 24, 1483-1489, (1995) · Zbl 0824.34023
[5] Infante, G.; Zima, M., Positive solutions of multi-point boundary value problems at resonance, Nonlinear anal., 69, 2458-2465, (2008) · Zbl 1203.34041
[6] Kaufmann, E.R., A third order non-local boundary value problem at resonance, Electron. J. qual. theory differ. equ., 1, 1-11, (2009), (Spec. Ed.)
[7] O’Regan, D.; Zima, M., Leggett – williams norm-type theorems for coincidences, Arch. math. (basel), 87, 233-244, (2006) · Zbl 1109.47051
[8] Webb, J.R.L.; Zima, M., Multiple positive solutions of resonant and non-resonant non-local boundary value problems, Nonlinear anal., 71, 1369-1378, (2009) · Zbl 1179.34023
[9] García-Huidobro, M.; Gupta, C.P.; Manásevich, R., Solvability for a nonlinear three-point boundary value problem with \(p\)-Laplacian-like operator at resonance, Abstr. appl. anal., 6, 4, 191-213, (2001) · Zbl 1006.34014
[10] Zhao, Z.; Liang, J., Existence of solutions to functional boundary value problem of second-order nonlinear differential equation, J. math. anal. appl., 373, 614-634, (2011) · Zbl 1208.34020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.